Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
24 Publications
2000 | Published | Journal Article | IST-REx-ID: 8525
Kaloshin V. Generic diffeomorphisms with superexponential growth of number of periodic orbits. Communications in Mathematical Physics. 2000;211:253-271. doi:10.1007/s002200050811
View
| DOI
1997 | Published | Journal Article | IST-REx-ID: 2729
Erdös L, Solovej J. Semiclassical eigenvalue estimates for the Pauli operator with strong non-homogeneous magnetic fields, II. Leading order asymptotic estimates. Communications in Mathematical Physics. 1997;188(3):599-656. doi:10.1007/s002200050181
View
| DOI
1995 | Published | Journal Article | IST-REx-ID: 2724
Erdös L. Magnetic Lieb-Thirring inequalities. Communications in Mathematical Physics. 1995;170(3):629-668. doi:10.1007/BF02099152
View
| DOI
| Download None (ext.)
1992 | Published | Journal Article | IST-REx-ID: 2722 |

Erdös L, Tuyen D. Central limit theorems for the one-dimensional Rayleigh gas with semipermeable barriers. Communications in Mathematical Physics. 1992;143(3):451-466. doi:10.1007/BF02099260
[Published Version]
View
| DOI
| Download Published Version (ext.)